# SDR BSAA122396

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116BS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC311
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602EN6026
- Condition: Intermittent
- Location: Hyd Pack
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT UP AND LOCK.  HYDRAULIC PACK CONTROL SWITCH INTERMITTENT.  REPLACED UPLOCK HYDRAULIC PACK CONTROL SWITCH.  PERFORMED SEVERAL GEAR RETRACTION CHECKS TO VERIFY PROPER OPERATION.  (M)
